CareLit Fachartikel

Intracranial haemorrhage in acquired haemophilia with inhibitors

L Marquardt, H Haubelt, S Gass, P Hellstern, A Grau · Aktuelle Neurologie · 2005 · Heft 10

Dokument
1133115
CareLit-ID
Jahr
2005
Publikation
PDF
nein
Metadaten
DOI
ja
zitierfähig

Bibliografische Angaben

Zeitschrift
Aktuelle Neurologie
Autor:innen
L Marquardt, H Haubelt, S Gass, P Hellstern, A Grau
Ausgabe
Heft 10 / 2005
Seiten
–
Erschienen: 2005-10-26 00:00:00
ISSN
0302-4350

Zusammenfassung

Background: Acquired hemophilia with inhibitors is a serious complication in patients with autoimmune disorders. Bleeding complications usually occur in the skin or muscles, but uncommonly as intracranial hemorrhage. Case report: A 68-year-old female was admitted to our hospital after acute onset of severe headache and drowsiness. Past diagnoses included rheumatoid arthritis in 1986 and hyperthyroidism in 2002 when she was receiving radio-iodine therapy. On admission, the patient was somnolent and showed left-sided severe sensorimotor hemiparesis, homonymous hemianopia and hemineglect to the left. In addition, w…

Schlagworte

After Cyclophosphamide Arthritis Blood Aktuelle Neurologie